Nonexistence results of positive solutions for semilinear elliptic equations in R_n
Access this Article
Search this Article
We consider the global properties of nonnegative solutions of the semilinear elliptic equations in the entire space. By employing Pohozaev identity in the entire space and the results concerning the asymptotic behavior of nonnegative solutions, we establish some theorems of Liouville type.
- Tokyo Sugaku Kaisya Zasshi
Tokyo Sugaku Kaisya Zasshi 52(3), 637-644, 2000-07
The Mathematical Society of Japan